# SDR AALA201911049003

- Difficulty date: October 31, 2019
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A321-211
- Aircraft serial: 5504
- Aircraft time: 21,912 hours, 8,789 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN MOD VISIT: LITE CORROSION NOTED ON SEAT TRACK AT FRAME C20 AND Y-1292 (R2 DOOR AREA). ACCOMPLISHED SEAT TRACK REPAIR IAW EA 299795. SUPPLEMENTAL ACTION: SECT. 3, TT/TC.
